# SDR SWIA2020031649309

- Difficulty date: February 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Reinforcement
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 LOWER FRAME REINFORCING ANGLE HAS CORROSION ON MULTIPLE ELEMENTS AND MULTIPLE LOCATIONS AND HAS 1EA EXISTING OVERSIZED HOLE   (C-CHECK) RO 3/13/2020   INSTALLED NEW REINFORCING ANGLE ON FRAME AT FS 605.00. REF BOMBARDIER DWG AND CRJ-200 SRM. COMPLIED WITH TASK CARD.
